Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 2

All articles in this issue are freely accessible.

Some results on increments of the partially observed empirical process
Zacharie Dindar.
Trans. Amer. Math. Soc. 353 (2001), 427-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804505
Hermitian-Einstein metrics for vector bundles on complete Kähler manifolds
Lei Ni and Huaiyu Ren.
Trans. Amer. Math. Soc. 353 (2001), 441-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694377
Analysis and geometry on manifolds with integral Ricci curvature bounds. II
Peter Petersen and Guofang Wei.
Trans. Amer. Math. Soc. 353 (2001), 457-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709777
Coding into $K$ by reasonable forcing
Ralf-Dieter Schindler.
Trans. Amer. Math. Soc. 353 (2001), 479-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804506
The completeness of the isomorphism relation for countable Boolean algebras
Riccardo Camerlo and Su Gao.
Trans. Amer. Math. Soc. 353 (2001), 491-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804507
Tame and Wild Coordinates of $K[z][x,y]$
Vesselin Drensky and Jie-Tai Yu.
Trans. Amer. Math. Soc. 353 (2001), 519-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709773
An arithmetic property of Fourier coefficients of singular modular forms on the exceptional domain
Shou-Te Chang and Minking Eie.
Trans. Amer. Math. Soc. 353 (2001), 539-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621733
Comparing Heegaard and JSJ structures of orientable 3-manifolds
Martin Scharlemann and Jennifer Schultens.
Trans. Amer. Math. Soc. 353 (2001), 557-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804508
Central extensions and generalized plus-constructions
G. Mislin and G. Peschke.
Trans. Amer. Math. Soc. 353 (2001), 585-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804509
Asymptotic convergence of the Stefan problem to Hele-Shaw
Fernando Quirós and Juan Luis Vázquez.
Trans. Amer. Math. Soc. 353 (2001), 609-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804510
Two-parameter spectral averaging and localization for non-monotonic random Schrödinger operators
Dirk Buschmann and Günter Stolz.
Trans. Amer. Math. Soc. 353 (2001), 635-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804511
Uniqueness of solution to a free boundary problem from combustion
C. Lederman, J. L. Vázquez and N. Wolanski.
Trans. Amer. Math. Soc. 353 (2001), 655-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804512
Tracially AF $C^{*}$-algebras
Huaxin Lin.
Trans. Amer. Math. Soc. 353 (2001), 693-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804513
Linear maps determining the norm topology
Krzysztof Jarosz.
Trans. Amer. Math. Soc. 353 (2001), 723-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804514
Block diagonal polynomials
Verónica Dimant and Raquel Gonzalo.
Trans. Amer. Math. Soc. 353 (2001), 733-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804515
Serre’s generalization of Nagao’s theorem: An elementary approach
A. W. Mason.
Trans. Amer. Math. Soc. 353 (2001), 749-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804516
Isomorphism problems and groups of automorphisms for generalized Weyl algebras
V. V. Bavula and D. A. Jordan.
Trans. Amer. Math. Soc. 353 (2001), 769-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804517
Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation
Daniel Tataru.
Trans. Amer. Math. Soc. 353 (2001), 795-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804518
Boundary value problems for higher order parabolic equations
Russell M. Brown and Wei Hu.
Trans. Amer. Math. Soc. 353 (2001), 809-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804519
Correction to “Optimal factorization of Muckenhoupt weights”
Michael Brian Korey.
Trans. Amer. Math. Soc. 353 (2001), 839-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806041